# SDR HEEA0011627

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3534T
- Make and model: Bolkms BO105S
- Aircraft serial: S112
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indicator
- Part number: BSE206150G3
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR INTERMITTENT, PEGS OUT.
